# SDR F3LA200600112

- Difficulty date: August 29, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON LAV MOUNT HOLE AT Y1292, FR16, IN FWD LAV AREA.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  REPAIRED DAMAGED AREA IAW SRM'S 53-00-15, FIG.202(A)(B)(C)(D), 53-11-15, FIG. 202 (ITEM 5), 53-11-15, PAGE 211/212, ITEM 5, 51-47-00 AND 51-20-11.
